M. Ahs-]-thorsten-altenkirch, T. Hoffman, and . Streicher, Categorical reconstruction of a reduction-free normalization proof, Category Theory and Computer Science, pp.182-199, 1995.

M. Barr, Nonsymmetric ???-autonomous categories, Theoretical Computer Science, vol.139, issue.1-2, pp.115-130, 1995.
DOI : 10.1016/0304-3975(94)00089-2

[. Abrusci, Cut elimination for the Lambek calculus of adjoints, Papers in formal linguistics and logic, 2002.

A. Degeilh-preller-]-sylvain-degeilh and . Preller, Efficiency of pregroups and the French noun phrase, JoLLI, 2005.

K. Do?-sen and Z. Petri´cpetri´c, Proof theoretical coherence, Preprint of Mathematical Institute of the Serbian Academy of Sciences and Arts, 2004.

]. G. Kelly-laplaza, M. I. Kelly, and . Laplaza, Coherence for compact closed categories, J.P.A.A, vol.19, 1980.

J. Lambek, Bicategories in Algebra and Linguistics, Linear logic in computer science, 2004.
DOI : 10.1017/CBO9780511550850.010

[. Lane, Categories for the working mathematician, 1971.
DOI : 10.1007/978-1-4612-9839-7

R. Seely and . Seely, Weak adjointness in proof theory, Applications of sheaves, pp.697-710, 1979.
DOI : 10.1112/plms/s3-31.3.289